Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 25, NWS Quad Cities, IA

June 27, 2007Jefferson County, Keokuk County, Washington County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 27, 2007, 2:50 PM CDT for Jefferson County, Keokuk County, Washington County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 2:50 PM CDT (19:50 UTC)
Expired
Jun 27, 2007, 8:45 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Whole counties

Counties Jefferson County, IA, Keokuk County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 121 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:45 PM CDTFLASH FLOODRichland, IAWATER SEVERAL INCHES DEEP OVER MANY ROADS IN RICHLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1208 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 271953
FFWDVN
IAC101-107-183-280145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF FAIRFIELD...
  KEOKUK COUNTY IN SOUTHEAST IOWA...
  WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 845 PM CDT

* AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  FLASH FLOODING. OVER 4.5 INCHES OF RAIN HAS FALLEN OVER PORTIONS 
  OF THE WARNED AREA SINCE 100 PM CDT.

ADDITIONAL RAINFALL OF UP TO 3 INCHES IS EXPECTED WITH THESE 
SLOW-MOVING STORMS.

FLASH FLOODING IS LIKELY IN THE RICHLAND CREEK BASIN. OTHER BASINS 
IN THE WARNED AREA...SUCH AS HONEY CREEK IN THE LAKE DARLING 
AREA...MAY ALSO EXPERIENCE FLASH FLOODING.

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

LAT...LON 4090 9172 4090 9219 4130 9218 4129 9174
      4118 9172

$$

JAZ
2 follow-up statements
000 
WGUS73 KDVN 272018
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT WED JUN 27 2007

IAC101-107-183-280145-
JEFFERSON IA-WASHINGTON IA-KEOKUK IA-
310 PM CDT WED JUN 27 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
KEOKUK...WASHINGTON AND JEFFERSON COUNTIES...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE FLASH FLOODING OVER THE WARNED AREA. THE AREAS MOST AT RISK 
INCLUDE THE NORTHERN QUARTER OF JEFFERSON COUNTY...KEOKUK COUNTY 
SOUTH AND EAST OF SIGOURNEY...AND WASHINGTON COUNTY SOUTH AND WEST 
OF THE CITY OF WASHINGTON.

UP TO 5.0 INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA 
SINCE 100 PM CDT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RICHLAND... 
RUBIO...PLEASANT PLAIN...PACKWOOD...COPPOCK AND BRIGHTON. ROADS IN 
THE WARNING INCLUDE IOWA HIGHWAY 78...AS WELL AS COUNTY ROADS W15 
AND G67.

ADDITIONAL RAINFALL OF UP TO 3 INCHES IS EXPECTED WITH THESE 
SLOW-MOVING STORMS.

FLASH FLOODING IS LIKELY IN THE RICHLAND CREEK BASIN. OTHER BASINS 
IN THE WARNED AREA...SUCH AS HONEY CREEK IN THE LAKE DARLING 
AREA...MAY ALSO EXPERIENCE FLASH FLOODING.

FLOODING OF SMALL STREAMS AND CREEKS...COUNTY ROADS...AND LOW LYING
FARMLAND IS LIKELY.

LAT...LON 4090 9172 4090 9219 4130 9218 4129 9174
      4118 9172

$$

JAZ
000 
WGUS73 KDVN 272305
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT WED JUN 27 2007

IAC101-107-183-272313-
JEFFERSON IA-WASHINGTON IA-KEOKUK IA-
603 PM CDT WED JUN 27 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KEOKUK...WASHINGTON
AND JEFFERSON COUNTIES...

THE THUNDERSTORMS WITH HEAVY RAIN HAVE MOVED OUT OF THE WARNED AREA 
AND THERE HAVE BEEN NO REPORTS OF ADDITIONAL FLOODING.


LAT...LON 4090 9172 4090 9219 4130 9218 4129 9174
      4118 9172

$$

DLF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:05 AM CDT, 11 hours 45 minutes earlier.

Area forecast discussion, Jun 27, 3:05 AM CDT, 11 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CDT WED JUN 27 2007

.SYNOPSIS...
COLD FRONT EXTENDS FROM NORTHEAST THROUGH CENTRAL IA ROUGHLY ALONG
A KOLZ-KDSM LINE AT 08Z. RADAR INDICATING FRONT FAIRLY QUIET
THROUGH IA ATTIM WITH ISOLD TSRA RECENTLY DEVELOPING NEAR MARSHALLTOWN
IN AXIS OF SFC MOISTURE FLUX CONVERGENCE. BIT MORE COVERAGE TO
CONVECTION ACROSS WI WHERE BEST PRESSURE FALLS EXIST AHEAD OF WEAK
SFC LOW. SOUTHERN END OF FRONT INTO KS FAIRLY ACTIVE AS IT MEETS UP WITH
UPPER LOW OVER OK DRIFTING NORTH. CLOSER TO HOME...FOR SECOND
STRAIGHT MORNING CONVECTION FLARING UP ON SOUTHERN PERIPHERY OF
REMNANT MID LEVEL CIRCULATION...WHICH HAS DRIFTED NORTHWARD INTO EAST
CENTRAL IL.       ..05..

&&

.SHORT TERM...TODAY AND TONIGHT...
MAIN FOCUS IS PCPN CHCS WITH COLD FRONT. MODELS ARE IN GOOD AGREEMENT
ON BRINGING COLD FRONT THROUGH THE REGION OVER THE NEXT 12-18 HRS
WITH IT POSITIONED SOUTH OF CWA BY 12Z THURS. SHOWERS AND THUNDERSTORMS
EXPECTED TO INCREASE WITH HEATING LATE MORNING/AFTERNOON ALONG AND
AHEAD OF FRONT...ESPECIALLY SOUTHERN HALF. CHALLENGE IS WITH COVERAGE
OF PCPN /POPS/. LOOKS AS THOUGH PERSISTENT MID LEVEL CIRCULATION
LIFTING NORTH THROUGH IL STARTING TO ACCELERATE IN SPEED WHILE MOVING
MORE EASTERLY AS IT ENCOUNTERS INCREASING MID LEVEL FLOW ON SOUTHERN EDGE
OF WESTERLIES. THEREFORE...ASIDE FROM FRONTAL ZONE AND WEAK LOW LEVEL
CONVERGENCE... ADDITIONAL TRIGGER APPEARS TO BE LACKING. NAM/GFS DO
HINT AT WEAK IMPULSE EJECTING FROM OK UPPER LOW AND MOVING ACROSS THE
SOUTH THIS AFTN... WHICH WOULD ENHANCE PCPN COVERAGE ALONG/SOUTH
OF HWY 34. HOWEVER... UKMET/ECMWF DO NOT SHOW THIS IMPULSE... AND LEANING
TOWARD THEIR SOLUTIONS AS NO SUPPORT FOR NAM/GFS PER SATELLITE ATTIM.
WITH THIS IN MIND... GOING WITH SCT COVERAGE WITH MODERATE CHC POPS CENTRAL
AND SOUTH... AND LOWER CHC POPS NORTHWEST. ENVIRONMENT PRE-FRONTAL REMAINS
UNCHANGED FROM YESTERDAY WITH HIGH PW/S OF 1.4 TO 1.75 AND FAIRLY LIGHT
WINDS RESULTING IN SLOW MOVING STORMS... THUS LOCALIZED HEAVY RAIN TOTALS
IN EXCESS OF 1 INCH ALONG WITH MINOR FLOODING WILL BE MAIN THREAT WITH
STORMS. IF MID LEVELS WERE TO DRY OUT BIT MORE... NOT CURRENTLY SUPPORTED
BY WATER VAPOR OR SOUNDINGS... THEN WOULD SEE LOW POTENTIAL FOR LOCALIZED
DOWNBURST WINDS WITH COLLAPSING PULSE TYPE STORMS. AS FOR HIGH TEMPS...WILL
BE A CHALLENGE AND HINGING ON TIMING OF FRONT AND PCPN. BANKING ON ENOUGH
FILTERED SUNSHINE THIS MORNING WITH PCPN FAIRLY ISOLD... AND WITH SUCH WARM
START THAT HAVE GONE NEAR WARMER SIDE OF GUIDANCE MANY AREAS CENTRAL/SOUTH
AND NEAR BLEND OF COOLER GUIDANCE IN THE NORTHWEST.

TONIGHT...FRONT SLIPS SOUTH OF CWA WITH PCPN CHCS SHIFTING TO THE
FAR SOUTH THIS EVE. KEPT CHC POPS IN OVERNIGHT ALONG/SOUTH OF HWY 34 WITH
MODELS SHOWING OK UPPER LOW OPENING UP WHILE LIFTING NORTHEAST.
GFS/NAM/UKMET SHOW VORT MAX LIFTING UP NEAR OR IN THE FAR SOUTH AFT 06Z.
COOLER/DRIER AIRMASS SETTLING INTO THE NORTH HALF WILL PRESENT TEMPERATURE
GRADIENT. SIDED AT OR JUST BELOW COOL SIDE OF GUIDANCE FAR NORTH...
NEAR BLEND OF COOLEST GUIDANCE CENTRAL AND BLEND OF WARMEST GUIDANCE SOUTH
WITH CLOUDS AND PCPN.  ..05..

.LONG TERM...THURSDAY THROUGH NEXT TUESDAY...
COLD FRONT SHOULD EXIT THE CWFA PRIOR TO DAWN THURSDAY. MODELS
SUGGEST SOME LINGERING PRECIP OVER ABOUT THE SOUTH THIRD THURSDAY
MORNING. DRIER AIR BEING ADVECTED IN ON NORTHERLY WINDS TO SHUT OFF
ALL PRECIP BY THURSDAY AFTERNOON WITH CONTINUED CLEARING. FRIDAY AND
SATURDAY TO BY QUIET AND DRY WITH NORTHWEST FLOW ALOFT AND LOW LEVEL
NORTHEAST OR EASTERLY FLOW AT THE SURFACE. TEMPERATURES TO BE AROUND
OR JUST A BIT BELOW NORMAL.

SUNDAY ON...MADE NO CHANGES TO CURRENT FORECAST. GLOBAL MODELS
INDICATE H5 RIDGE TO SLOWLY BUILD BACK EAST AND ALLOW HEAT AND
HUMIDITY BACK INTO THE AREA. SHOULD SEE THE RING OF FIRE BECOME
ACTIVE AGAIN AS WELL. WHETHER ANY PRECIP OCCURS DEPENDS ON HOW FAR
NORTH AND EAST THE RIDGE BUILDS.             ..08..

&&

.AVIATION...
COLD FRONT NEAR A KOLZ-KDSM LINE AT 08Z WILL MOVE SOUTHEAST THROUGH THE
TAF SITES TODAY. THE FRONT IS EXPECTED TO PASS THROUGH KDBQ/KCID
TERMINALS 13Z-15Z... KMLI 18Z-20Z... KBRL 21Z-23Z BRINGING SHIFT IN
WINDS TO NORTH/NORTHWEST AROUND 10 KTS. THREAT OF SHRA/TSRA EXISTS WITH
THE FRONT WITH BEST POTENTIAL AT KMLI/KBRL. BRIEF PERIOD OF MVFR VSBYS
IN FOG/HAZE POSSIBLE AROUND SUNRISE ESPECIALLY AT KCID/KDBQ. CIGS
MAINLY VFR WITH MVFR IN STORMS AND POTENTIAL FOR LOCALIZED IFR. POTENTIAL
FOR SOME PCPN LINGERING AT KBRL OVERNIGHT AS AN UPPER LEVEL DISTURBANCE RIDES
ALONG THE COLD FRONT.  ..05..

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

05/08
Hazardous weather outlook, Jun 27, 4:46 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
446 AM CDT WED JUN 27 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-281000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
446 AM CDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT AS IT MOVES
THROUGH THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS LITTLE
THREAT OF SEVERE WEATHER. HOWEVER...LOCALLY HEAVY RAINS IN
EXCESS OF 1 INCH PRODUCING MINOR FLOODING OF LOW LYING AND URBAN
AREAS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING ALONG AND
SOUTH OF HIGHWAY 34.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

In the hours before

Special weather statement, Jun 27, 12:34 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 PM CDT WED JUN 27 2007

ILZ001-002-007-271845-
JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1234 PM CDT WED JUN 27 2007

...THUNDERSTORMS WITH HEAVY RAIN CONTINUE OVER PORTIONS OF CARROLL
AND STEPHENSON COUNTIES...

AN LINE OF THUNDERSTORMS WILL MOVE ACROSS MUCH OF STEPHENSON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM. THESE STORMS WILL CONTINUE
TO PRODUCE LOCALLY HEAVY RAINFALL AT RATES OF OVER AN INCH AN HOUR
AS THEY MOVE EAST AT AROUND 15 MPH. AREAS FROM MOUNT CARROLL...TO
PEARL CITY AND FREEPORT MAY EXPERIENCE SIGNIFICANT RUN OFF AND MINOR
FLOODING. THESE STORMS MAY ALSO PRODUCE WIND GUSTS UP TO 50 MPH AND
HALF INCH HAIL AS THEY PASS BY. MOVE INDOORS AS THESE STORMS
APPROACH YOUR AREA.

12
Local storm report, Jun 27, 1:29 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
129 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HAIL             MOUNT CARROLL           42.10N 89.98W
06/27/2007  E0.75 INCH       CARROLL            IL   TRAINED SPOTTER

            AND VERY HEAVY RAIN

&&

TERRYS
Local storm report, Jun 27, 1:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
132 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             5 SSE SABULA            42.00N 90.12W
06/27/2007  E0.25 INCH       CARROLL            IL   TRAINED SPOTTER

&&

TERRYS
Local storm report, Jun 27, 1:49 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
149 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             MOUNT CARROLL           42.10N 89.98W
06/27/2007  E0.88 INCH       CARROLL            IL   LAW ENFORCEMENT

0140 PM     HAIL             LANARK                  42.10N 89.83W
06/27/2007  E0.88 INCH       CARROLL            IL   LAW ENFORCEMENT

0139 PM     HAIL             THOMSON                 41.96N 90.10W
06/27/2007  E0.50 INCH       CARROLL            IL   LAW ENFORCEMENT

&&

TERRYS
Local storm report, Jun 27, 2:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
217 PM CDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     HEAVY RAIN       MOUNT CARROLL           42.10N 89.98W
06/27/2007  M2.05 INCH       CARROLL            IL   CO-OP OBSERVER

            RAINFALL IN LAST HOUR.

&&

15
Special weather statement, Jun 27, 2:42 PM CDT, 8 minutes before
IAZ067-078-089-ILZ015-024>026-272045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 PM CDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 345 PM CDT FOR THE FOLLOWING
COUNTIES...

IN IOWA
     DES MOINES...MUSCATINE AND LOUISA

IN ILLINOIS
     ROCK ISLAND...WARREN...HENDERSON AND MERCER

INCLUDING THE FOLLOWING LOCATIONS
     ALEDO...ANDALUSIA...BODEN...BURGESS...ELIZA...HAMLET...ILLINOIS
     CITY...JOY...KEITHSBURG...LITTLE YORK...MANNON...MATHERVILLE...
     MILLERSBURG...NEW BOSTON...OAK GROVE...REYNOLDS...ROZETTA...
     SEATON...SHALE CITY...TAYLOR RIDGE...AMBER...COLUMBUS CITY...
     COLUMBUS JUNCTION...FAIRPORT...FRUITLAND...GRANDVIEW...LETTS...
     MONTPELIER...MORNING SUN...MUSCATINE...OAKVILLE...TOOLESBORO AND
     WAPELLO

...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST ACROSS THE AREA...

AT 240 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG AN AXIS EXTENDING FROM 7 MILES NORTH OF
MUSCATINE TO 11 MILES WEST OF COLUMBUS CITY...MOVING EAST TO
SOUTHEAST AT 10 TO 15 MPH. THESE STORMS WILL REACH A MOLINE...TO
MUSCATINE...AND TO A NORTHWEST WAPELLO LINE BY AROUND 255 PM CDT.
EXPECT WIND GUSTS TO 45 MPH...HALF INCH HAIL AND TORRENTIAL
DOWNPOURS WITH THE STRONGER STORMS AS THEY PASS BY.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:49 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more8 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.